the baby is 3 months and her mother takes unprescribed xanax and has a long history for taking the drug does this have any effect on the baby since she is breastfeeding her
Yes it does!! Tell her to stop taking the drugs or talk to her doctor. Some of the drug can get into the milk and pass to the baby.
a friend of mine took 5 on accident…how many does it take to actually overdose?
5 is alot hes probly gonna just pass out. i took one and puked…… probly cause i smoked too but anyways i think you would OD on like 8 or 10
I took like 12 .5 today. But I have heard stories of people taking like a lot more then that and not die.
Well anything over like 5-7mgs of Xanax or 3 or 4 Xanax bars would cause the average person just to pass out so I’m guessing maybe 20mg+?
I haven’t taken either one of these in over a year. Took one of each today and I have a ua for walmart on monday. Just wanna know if I will pass.
Percocet has a 3 to 4.5 hour half life. Xanax has an average half life of 8 to 11 hours. If it is Xanax-XR that half life goes up to approximately 16 hours.
Multiply any half life of any drug by 5.5 and that is how long it takes to leave your system.
Doing the math off the top of my head, Percocet will be out of your system in about 25 hours. Xanax will be out of your system in about 55 hours as long as it isn’t the XR version. So a little over a day with percocet and you should be okay and 2 1/2 days for xanax.
If you postpone your drug test they’ll know something’s up.
Drink tons of water this weekend and good luck with that test. I hope you get the job. Walmart is a fun place to work.
i had about .25 of xanax and i might drink a little bit tonight (2 drinks) so is that safe since it will be in about 10 hours from now after i just took one?
I think it would be OK. You just shouldnt take xanax at the same time as you drink alcohol, because it can have the “date rape” affect on you. Taking them at the same time can make you pass out, and/or throw up.
10 hours seems OK though.
I know that alprazolams half-life is 11.2 hours, which means that its eliminated from the body in one day. But from your personal experience (if you where addicted) how much time after the last dose should pass for withdrawal symptoms to become noticeable?
Withdrawal from Xanax is a two part problem, physical and mental. The physical part is easy to describe and begins about the day after one stops taking the medicine. Losing your appetite comes first, then light bothers your eyes and sounds and noise really become irritating. You just don’t feel good and you find it easier to just stay in bed. You may have loose bowels after the second or third day. The physical part is very uncomfortable and starting slowly on the fist day without the medicine until the 10th day you are a physical wreck. It gets better real fast after that. With that said the mental part comes into play. If you have stopped taking Xanax and wrote your question, then you are already experiencing a level of anxiety that is going to continue to build and that is because taking Xanax calms and overrides areas of your brain the produce nervousness, worry, and anxiety. Because as you read this your brain is now trying to overcompensate, knowing there will not be anymore calming suppression of brain functions. Starting now and continuing for, gosh up to a month it is going to seem in the beginning your brain and thoughts are spinning out of control and it does slowly regain control and you will begin to have less issues of withdrawal but the symptoms that required the medicine in the first place will still be there so this is a monster to stop. 7-10 days is going to be the hell of it, after that is just a low level craving and you’re going to have more and more days of being able to cope. Triggers are going to occur and if you can determine what the triggers are, you are going to do better at seeing these triggers just as what they are triggers… being strong and recognizing them will help from having a relapse. Remember NOTHING lasts for ever even though it may seem like it at times. Stopping “Cold Turkey” or quitting in one day is not a good idea because it does place a tremendous stress on you. It has been done, but usually not as a well thought out choice. As long as you have used this medicine is about as long as it takes overall to withdraw from it. Stepping down dosages is the prescribe method of care providers because it can be gradual to the point that you may be uncomfortable but at least you are high functioning. If this is your first attempt to do this, people are going to notice you’re not yourself and you may even look a little gray and feel pukey… like a touch of the flu. You will be grumpy and people will be offended at your response to them or your reaction… isolation for about 6 days from a LOT of human contact is desirable but if that can’t happen then just man up and tough it out. I am not sure if it is considered mental or physical but sleeping is going to be tough also. Catch naps when you’re tired this will get better slowly over the weeks and months. DO NOT WATCH TV AT NIGHT, this will keep you way too alert when your brain should be on down time, this is very tough too I know but it will help the most in the long run.
You should always let someone know what it is that your doing in order for them to be able to render aid or seek medical care for you if you or your body takes a turn for the worse, and that could happen. Good luck with this, my heart goes out to you. Xanax is really good at what it does, doing too many makes coming off of them much harder. If it is an option, go to a doctor or even the emergency room and level with them or explain what you’re doing. Doctors may not show it but they are aware of the reactions you will experience and inside they are truly compassionate if your desire is to stop.
I’ve been pretty anxious lately. In that past, I have just let it pass, But I can’t seem to shake it as easily this time. There are nights where I can’t sleep, my head is pounding, my mouth is dry. But I don’t even want to move or think because all of my muscles hurt and my thoughts consume me. I am extremely physically active all day, every day + I stress out and tense up when I am, so I am really putting a lot of pressure on my body each day. I feel like my anxiety is physically affecting me, which is why I want to try a medication temporarily.
Like I said, I take adderall xr. I usually only use a small dose for the days I attend class at my college. On the weekends, I don’t need it.
Does anyone take adderall xr and xanax ?? Or know anything about if you can take it ? I am curious if it would be harmful on my body, between the two extremes of a stimulant and then a (semi) tranquilizer?
So, can you take xanax with adderall xr?
i am taking adderrall and xanax and have been for almost a year now. the adderral actually increases you anxiety so if you take an anxiety medicine mid day or right before your adderall wears off it will really help your adderrall side effects plus help you sleep. some anti-anxiety medicine did have affects with my adderrall- seroquel, abilify and topamax but the xanax works great with zero side effects with my adderall